# SDR REXA2017120801231

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 27,080 hours, 24,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING STRIP INOP ROWS -7 AND WALL EXIT SIGN IS INOP
PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT PER CRJ 200 AMM 33-51-00. OPS CHECK GOOD, NO OTHER DEFECTS NOTED AT THIS TIME.
